# SDR ASAA2023063044092

- Difficulty date: June 30, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 70,274 hours, 36,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LH TRANSITION CORRODED FROM STA 500A TO STA 500D. GROUNDED - YES. REMOVED AND REPLACE FWD CARGO PIT LH TRANSITION FROM STA 500A TO STA 500D IAW B737-700 SRM 51-40-02-0G-0.W=1" O= .040 R= 0 =1" D= .040.
